# SDR SWAA2024112150127

- Difficulty date: October 18, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 57,405 hours, 30,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY SHIELD FWD OF CARGO DOOR AROUND MULTIPLE NUT PLATE HOLES BS767+3 TO BS794 RBL22 WL156<[01] REMOVED AND REPLACED FWD SHIELD BETWEEN BS767 TO BS787 RBL 22 WL 156 ACB PER SRM 51-40-02 AND BOEING DWG 146A0081.;[02] ADDED REV LEVEL TO DWG; SHOULD BE BOEING DWG 146A0081REV B;[03] VERIFIED ACTION 1;2. JOB COMPLETE.
